# SDR ABXA9700964

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Idler Link
- Part number: 5958780501
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 2 THRUST REVERSER IDLER LINK CHAFED UPPER T/R DOOR OUTBOARD SIDE NEAR SMALL END.  REPLACED UPPER OUTBOARD IDLER LINK IAW DC9 78-31-5, IAW DC9 SRM 51-30-1, 51-30-2, 51-30-5 AND 51-10-4.
